MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match
Model Number 1888TC/46
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review of the transmission, it was noted that the atrial lead exhibited far r oversensing resulting in an inappropriate automatic mode switch (ams).The programming changes were performed.The patient was in stable condition and will continue to be monitored.

Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25195129
Report Number2017865-2026-10246
Device Sequence Number21474128
Product Code NVN
UDI-Device Identifier05414734501743
UDI-Public(01)05414734501743(10)A000010726(17)180731
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number1888TC/46
Device Lot NumberA000010726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLURE RF PACEMAKER; TENDRIL STSLEAD; ULTIPACE LEAD
Patient SexUnknown